# SDR C2XA11RI112

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 28,076 hours, 20,820 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8152403
- Part serial: 9712127
- Condition: Defective
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2250 - PVD - FLIGHT CREW REPORTED PACK 2 OVERLOAD AND PACK OVERHEAT ON EICAS WITH SMOKE IN CABIN AND A LOUD GRINDING NOISE FROM THE MID CABIN.  CLE MX REMOVED AND REPLACED PACK NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
